# SDR 2007UALA00563

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 40,169 hours, 25,126 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL STRIP INOP AT FWD GALLEY CART STOWAGE.  REPAIRED POWER CABLE.
